# SDR P5CA9800819

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CF15200
- Condition: Corroded
- Location: Nr 3 Air Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 TRIM AIR DUCT CLAMP AROUND COUPLING INBD OF PAC VALVE CORRODED.  CLAMP REPLACED IAW MM 36-11-01.
